# SDR MALA060296

- Difficulty date: April 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,985 hours, 19,726 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ipd
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM MSP, THE CREW FOUND THE LT ENGINE AIR INTAKE HEAT SYSTEM CYCLING ABNORMALLY.  THE FLIGHT RETURNED TO MSP WITHOUT INCIDENT.  REPLACED UPPER DUCT ASSY AND REPAIRED CHAFED WIRE AT INLET PROTECTION DEVICE.  OPS CHECK GOOD.
